MathSciNet Relay Station
MathSciNet bibliographic data
MR2754057 35Q41 (35J10 35P20 47A10 47F05)
Goldberg, Michael A dispersive bound for three-dimensional Schrödinger operators with zero energy eigenvalues. Comm. Partial Differential Equations 35 (2010), no. 9, 1610–1634.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement